Access count of this item: 128

Files in This Item:
File Description SizeFormat 
1852-03.pdf688.17 kBAdobe PDFView/Open
Title: 不動点集合上の変分不等式問題と不動点問題の求解法 (函数解析学による一般化エントロピーの新展開)
Authors: 青山, 耕治  KAKEN_name
Author's alias: Aoyama, Koji
Keywords: 変分不等式
非拡大写像
不動点
MSC: 47J20
47H09
47H10
Issue Date: Sep-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1852
Start page: 15
End page: 24
URI: http://hdl.handle.net/2433/195163
Appears in Collections:New developments of generalized entropies by functional analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.